# SDR AALA201908279054

- Difficulty date: August 20, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 60,748 hours, 27,085 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 38002784WGEN
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS BAD ODOR ON AIRCRAFT. STRONG ELECTRICAL, FUEL, AND OIL SMELL IN THE CABIN. ODOR AFFECTED DHD CREW MEMBERS WHO SOUGHT MEDICAL ATTENTION. SYMPTOMS EXPERIENCED CONSISTED OF DIZZINESS AND HEADACHE. MAINTENANCE REPORTS DURING ACCOMPLISHMENT OF CARD 26L00021001, AN OIL LEAK WAS FOUND ON APU LOAD COMPRESSOR DRAIN TUBE. APU COMPARTMENT WAS CONTAMINATED WITH OIL.  MAINTENANCE REMOVED AND REPLACED THE APU IAW JOB CARD 26L31049005. OPS CHECK GOOD. NO FURTHER ODORS NOTED.
